# SDR AALA20120906015

- Difficulty date: September 5, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 63,777 hours, 22,050 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VVI  INFLIGHT MIA-LPB  CREW REPORTED SMOKE AND ODOR IN THE COCKPIT AND HIGH ALTITUDE SWITCH SHORTED.  FLIGHT DIVERTED VVI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PLACARD HIGH ALTITUDE SWITCH PER MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED HIGH ALTITUDE SWITCH ASSEMBLY AT MIA ON 09/07/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
